# SDR HEEA955355

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50182
- Make and model: Bell 206L-1
- Aircraft serial: 45242
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: 206040032011
- Condition: Making Metal
- Location: M/R
- Component: 206040004111
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL IN OIL.  CAUSE OF METAL IN OIL DUE TO BEARING SPALLED. REPLACED WITH SERVICEABLE BEARING.  REPAIRED TRANSMISSION.
